By Topic

Binary sequences with Gold-like correlation but larger linear span

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
S. Boztas ; Dept. of Electr. & Comput. Syst. Eng., Monash Univ., Clayton, Vic., Australia ; P. V. Kumar

A new construction of optimal binary sequences, identical to the well known family of Gold sequences in terms of maximum nontrivial correlation magnitude and family size, but having larger linear span is presented. The distribution of correlation values is determined. For every odd integer τ⩾3, the construction provides a family that contains 2τ+1 cyclically distinct sequences, each of period 2τ-1. The maximum nontrivial correlation magnitude equals 2(τ+1)/2+1, with one exception, each of the sequences in the family has linear span at least (τ2-τ)/2 (compared to 2τ for Gold sequences). The sequences are easily implemented using a quaternary shift register followed by a simple feedforward nonlinearity

Published in:

IEEE Transactions on Information Theory  (Volume:40 ,  Issue: 2 )